# SDR USAA050188

- Difficulty date: January 21, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 38,617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FORWARD BULKHEAD WEB CRACKED .25 INCH, WL 218 AND LBL 12.  INSTALLED DOUBLER PER SRM 53-10-08.  (M)
